# SDR CA990812017

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 508102443
- Condition: Corroded
- Location: Mlg Actuator
- Part time: 1,309 hours
- Component: 50820208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN ACTUATOR WAS STRIPPED FOR OVERHAUL INSPECTION, WATER WAS FOUND INSIDE THE HOUSING ALONG WITH THE NORMAL AMOUNT OF GREASE.  THE HOUSING AND COVER PLATE ARE MANUFACTURED FROM MAGNESIUM AND HAD MAJOR CORROSION.  HOUSING P/N 508102443, COVER P/N 50820208.
